# SDR ASAA2021101236509

- Difficulty date: October 12, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 67,626 hours, 34,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 147A5710017
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z ANGLE ON R/H SIDE FROM 986 TO 1006 HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED Z-ANGLE ON R/H SIDE FROM 986 TO 1006 IAW B737-700 SRM 51-40-02-0G-0W= 15" O= .071" R= 0.0 L= 2" D= .071.
